Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 94, NWS Austin/San Antonio, TX

April 17, 2017Frio County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2017, 5:43 PM CDT for Frio County, Zavala County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2017, 5:43 PM CDT (22:43 UTC)
Expired
Apr 17, 2017, 6:45 PM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Frio County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 91 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 10.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2017-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2017-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-540 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

106 
WUUS54 KEWX 172243
SVREWX
TXC163-507-172345-
/O.NEW.KEWX.SV.W.0094.170417T2243Z-170417T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
543 PM CDT MON APR 17 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Eastern Zavala County in south central Texas...
  Western Frio County in south central Texas...

* Until 645 PM CDT

* At 543 PM CDT, a severe thunderstorm was located near Frio Town, or
  11 miles east of Batesville, moving south at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Dilley, Batesville, Divot, Loma Vista, Bluff and Frio Town. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2909 9957 2909 9930 2865 9909 2865 9965
TIME...MOT...LOC 2243Z 346DEG 20KT 2901 9943 

HAIL...1.50IN
WIND...60MPH
 
$$

CP
2 follow-up statements
665 
WWUS54 KEWX 172311
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
611 PM CDT MON APR 17 2017

TXC163-507-172345-
/O.CON.KEWX.SV.W.0094.000000T0000Z-170417T2345Z/
Zavala TX-Frio TX-
611 PM CDT MON APR 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO COUNTIES...

At 611 PM CDT, a severe thunderstorm was located over Bluff, or 13
miles west of Pearsall, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Dilley, Divot, Loma Vista and Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2899 9952 2898 9925 2865 9909 2865 9965
TIME...MOT...LOC 2311Z 333DEG 20KT 2888 9932 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
621 
WWUS54 KEWX 172341
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
641 PM CDT MON APR 17 2017

TXC163-507-172351-
/O.EXP.KEWX.SV.W.0094.000000T0000Z-170417T2345Z/
Zavala TX-Frio TX-
641 PM CDT MON APR 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ZAVALA AND
SOUTHWESTERN FRIO COUNTIES WILL EXPIRE AT 645 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2899 9952 2898 9925 2865 9909 2865 9965
TIME...MOT...LOC 2341Z 346DEG 20KT 2873 9928 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 4:26 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 17, 4:26 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
426 PM CDT Mon Apr 17 2017

.SHORT TERM (Tonight through Tuesday Night)...
Scattered to widespread showers and thunderstorms have developed as
expected for areas mainly along and east of Highway 281 as a closed
low/MCV at midlevel currently over Guadalupe-Gonzales-Caldwell
Counties slowly pushes east. Additional isolated storms that are
more instability driven and progressive (and behaving like a feeder
band into the MCV during mid-April!) are developing west of the MCV
towards Medina and Uvalde Counties. The 15-20 knot low level jet
east of the MCV that helped cause 2-3 inches of rain over eastern
Lavaca County early this afternoon has weakened and pushed east of
the region. However, a second area of heavy rainfall that developed
just north of the MCV a few hours ago over central and southern Comal
County caused up to 3-4 inches of rain, triggering a Flash Flood
Warning with some road closures. Although most areas should receive
below one inch of rain for the rest of the afternoon and early
evening hours, we cannot rule out some isolated 2-3 inch totals
falling within an hour near the MCV circulation over Guadalupe County
that should continue to slowly track east or remain fairly
stationary. Thus, some flood advisories and perhaps an isolated
instance of flash flooding will be possible in and surrounding these
counties over the next few hours, while other areas should remain
below an inch with more progressive storms.

Although we expect that most storms will end later this evening as
the atmosphere stabilizes over most of the region, there is still a
chance that the complex located just south of the I-20 corridor may
hold together as it pushes south into our region this evening. Thus,
we have maintained 30-40 POPs this evening with 20-30 POPs overnight
to account for this possibility, but the evening shift may be able to
take this out based on stability profiles and radar trends later. Of
greater concern is the possibility of redevelopment of convection in
the vicinity of the MCV overnight as a 15-25 knot southeasterly LLJ
redevelops with isentropic ascent on the east side of the MCV
providing additional lift. In addition, PWATS will be approaching
1.5-1.7 inches and model soundings at VCT indicate this environment
may have a weak cap or none at all. Hi-res models are working to
catch up to the current feature, but it looks like the most likely
area for this to occur would be east of the I-35 corridor and along
and south of the I-10 corridor in our southeastern most counties.
Locally heavy rainfall will be possible, which will be a greater
problem if it falls over areas that have already received a few
inches of rain and thus will be more susceptible to flash flooding.

Considering this is more of a warm season environment adjusted down
about 10-15 degrees for April, tomorrow's forecast is relatively
uncertain as it will be dependent on the location of the MCV and
whatever convection materializes tonight. However, at the current
moment it looks like isolated to scattered showers and thunderstorms
will continue to develop tomorrow mainly along and east of Interstate
35 as the MCV gradually slides to the east or southeast, with the
best chances over our southeastern-most counties. Rain totals should
be more modest tomorrow afternoon than they may potentially be
overnight, but additional saturation and any locally heavy downpours
will still warrant an isolated flash flood threat. Nevertheless, a
watch is currently not anticipated at this time given the uncertainty
of the forecast and very isolated nature of the flash flooding.

&&

.LONG TERM (Wednesday through Monday)...
A mid-to-upper level ridge of high pressure and its associated
capping inversion will begin to build from the southwest on
Wednesday which will keep isolated shower and thunderstorm chances
confined to our far southeastern counties. The ridge will build
further on Thursday to keep the entire region dry with highs in the
mid 80s to lower 90s. A trough digging in from the Rockies will
deepen over Kansas on Friday into Saturday to help pull a relatively
strong cold front through the region on Saturday morning which both
the ECMWF and GFS agree upon now. Considering dynamic forcing
associated with the upper level low will be well north to our region
and the morning frontal passage is not exactly optimal for shower and
thunderstorm develop, it looks the chances the region will be dry
slotted with little or no rainfall is looking greater. However,
considering only a few model cycles have shown this, we have
continued 20-30 POPs over the eastern two-thirds of the region. Drier
and cooler than normal conditions will be expected on Sunday behind
the front before gradually warming back up for Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              64  80  66  84  67 /  40  30  10  10  -
Austin Bergstrom Intl Airport  62  79  64  84  66 /  40  30  10  10  -
New Braunfels Muni Airport     64  80  64  84  66 /  40  30  10  10  -
Burnet Muni Airport            61  78  63  83  66 /  40  20  -   -   -
Del Rio Intl Airport           64  85  66  88  67 /  30  10  -   -   -
Georgetown Muni Airport        61  78  64  83  66 /  40  30  10  10  -
Hondo Muni Airport             63  83  65  86  66 /  30  20  10  10  -
San Marcos Muni Airport        63  80  64  84  66 /  40  30  10  10  -
La Grange - Fayette Regional   66  78  65  84  67 /  40  40  10  20  -
San Antonio Intl Airport       64  81  66  84  67 /  40  30  10  10  -
Stinson Muni Airport           65  80  66  85  67 /  40  30  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...TB3
Synoptic/Grids...LH
Public Service/Data Collection...Treadway
Hazardous weather outlook, Apr 17, 4:31 AM CDT, 13 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
431 AM CDT Mon Apr 17 2017

TXZ171>173-183>194-202>209-217>225-228-180945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
431 AM CDT Mon Apr 17 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Locally heavy rain is possible this afternoon southeast of I-35
and east of I-37.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed this afternoon.

In the hours before

Special weather statement, Apr 17, 1:05 PM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
105 PM CDT MON APR 17 2017

TXZ209-223-225-171845-
Lavaca TX-Fayette TX-Gonzales TX-
105 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES...FAYETTE
AND LAVACA COUNTIES UNTIL 145 PM CDT...

At 103 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Moulton to 10 miles south of
Speaks. Movement was north at 30 mph.

Heavy downpours, frequent cloud to ground lightning, small hail, and
wind gusts in excess of 40 mph will be possible with these storms.

Heavy rainfall may result in minor flooding impacts such as flooded
low water crossings and ponding on roadways.

Locations impacted include...
Gonzales, Yoakum, La Grange, Schulenburg, Hallettsville, Shiner,
Flatonia, Moulton, Shelby, Waelder, Fayetteville, Round Top, Sublime,
Muldoon, Cistern, Ezzell, Speaks, Carmine, Komensky and Swiss Alp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2907 9694 2938 9724 2937 9725 2963 9760
      2978 9732 3005 9703 3003 9701 3011 9685
      3016 9680 3014 9676 3017 9669 3014 9665
      2996 9657 2963 9687 2961 9684 2958 9683
      2958 9679 2934 9656
TIME...MOT...LOC 1803Z 180DEG 38KT 2959 9726 2910 9677

TB3
Special weather statement, Apr 17, 4:52 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
452 PM CDT MON APR 17 2017

TXZ203-172230-
Uvalde TX-
452 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE COUNTY UNTIL
530 PM CDT...

At 451 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sabinal, moving south at 10 mph.

Dime size hail and brief heavy rains are possible with this storm.

This storm will remain over mainly rural areas of southeastern Uvalde
County along FM 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2918 9959 2931 9949 2930 9941 2928 9941
      2914 9943
TIME...MOT...LOC 2151Z 011DEG 5KT 2926 9946

CP
Special weather statement, Apr 17, 4:57 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
457 PM CDT MON APR 17 2017

TXZ222>224-172230-
Karnes TX-De Witt TX-Gonzales TX-
457 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DEWITT...
NORTHEASTERN KARNES AND SOUTHWESTERN GONZALES COUNTIES UNTIL 530 PM
CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm near
Smiley, or 15 miles east of Stockdale, moving east at 20 mph.

Dime size hail, winds in excess of 40 mph, and brief heavy rains
will be possible with this storm.

Locations impacted include...
Nixon, Smiley, Westhoff, Wrightsboro and Sample.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2911 9772 2919 9777 2922 9773 2927 9778
      2929 9779 2944 9756 2916 9740
TIME...MOT...LOC 2155Z 252DEG 19KT 2923 9770

CP
Special weather statement, Apr 17, 5:05 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
505 PM CDT MON APR 17 2017

TXZ203-204-218-219-172245-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
505 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...
SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA AND NORTHWESTERN FRIO
COUNTIES UNTIL 545 PM CDT...

At 504 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Sabinal to 14 miles northeast
of Batesville to near Knippa. Movement was south at 15 mph.

Dime size hail and brief heavy rains will be possible with these
storms.

Locations impacted include...
Uvalde, Batesville, Sabinal, Knippa and Frio Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2887 9930 2890 9980 2936 9971 2935 9930
TIME...MOT...LOC 2204Z 359DEG 12KT 2922 9946 2914 9952 2931 9960

CP
Special weather statement, Apr 17, 5:28 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
528 PM CDT MON APR 17 2017

TXZ224-172300-
De Witt TX-
528 PM CDT MON APR 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEWITT COUNTY UNTIL 600
PM CDT...

At 528 PM CDT, Doppler radar was tracking a strong thunderstorm near
Westhoff, or 8 miles northwest of Cuero, moving east at 35 mph.

Winds in excess of 40 mph and brief heavy rains will be possible
with this storm.

Locations impacted include...
Cuero, Thomaston, Westhoff, Edgar and Concrete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2899 9713 2897 9717 2906 9757 2916 9755
      2925 9743 2927 9713 2926 9712
TIME...MOT...LOC 2228Z 273DEG 31KT 2915 9742

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:43 PM CDTSpecial Weather StatementEWXZavala32 min
Apr 16, 7:58 PM CDTSpecial Weather StatementEWXMaverick47 min
Apr 16, 8:04 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Apr 16, 8:07 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala53 min
Apr 16, 8:19 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
Apr 16, 8:26 PM CDTSevere Thunderstorm WarningEWXKinney64 min
Apr 16, 8:35 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde55 min
Apr 16, 8:37 PM CDTSpecial Weather StatementEWXDimmit23 min
Apr 16, 8:47 PM CDTFlash Flood WatchEWXBandera, Dimmit, Edwards, Frio, Kerr, Kinney and 6 more6 hr
Apr 16, 9:03 PM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Zavala42 min
Apr 16, 9:13 PM CDTFlash Flood WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala3 hr
Apr 16, 9:28 PM CDTSpecial Weather StatementEWXEdwards, Real, Uvalde62 min
Apr 16, 9:30 PM CDTSpecial Weather StatementEWXKinney60 min
Apr 16, 9:42 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick30 min
Apr 16, 9:52 PM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Apr 16, 10:11 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Maverick, Real, Uvalde, Zavala64 min
Apr 16, 10:32 PM CDTSevere Thunderstorm WarningEWXMaverick44 min
Apr 16, 10:48 PM CDTSpecial Weather StatementEWXBandera, Dimmit, Edwards, Frio, Kerr, Kinney and 5 more57 min
Apr 16, 11:21 PM CDTAreal Flood AdvisoryEWXBandera, Frio, Kerr, Medina, Real, Uvalde and 1 more3 hr
Apr 16, 11:46 PM CDTSpecial Weather StatementEWXBandera, Frio, Gillespie, Kerr, Medina59 min
Apr 16, 11:47 PM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala58 min
Apr 17, 12:15 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
Apr 17, 1:12 AM CDTSpecial Weather StatementEWXZavala48 min
Apr 17, 1:05 PM CDTSpecial Weather StatementEWXFayette, Lavaca40 min
Apr 17, 1:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
Apr 17, 1:51 PM CDTAreal Flood AdvisoryEWXComal3 hr
Apr 17, 2:11 PM CDTFlash Flood WarningEWXComal3 hr
Apr 17, 3:53 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 17, 4:52 PM CDTSpecial Weather StatementEWXUvalde38 min
Apr 17, 4:57 PM CDTSpecial Weather StatementEWXGonzales33 min
Apr 17, 5:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 17, 5:28 PM CDTSpecial Weather StatementEWXDeWitt32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.